Causes Buildup Of Earwax After Using Earphones?

Illustration of Causes Buildup Of Earwax After Using Earphones?
Illustration: Causes Buildup Of Earwax After Using Earphones? audiomav.com

Good night,. I want to ask. I have not listened to using earphones for more than 1 month, and when recently I started listening to using earphones, problems started to occur. After using the earphones for 10 minutes my ears immediately hurt and after using the earphones, when I want to clean my ears with a cottonbud it always produces dark brown dirt. this happens several times but only in the left ear. Why do you think this happened? Thank you for your answer.

1 Answer:

Hi sabinamap,


Thank you for asking HealthReplies.com.

The use of earphones to listen to noise, especially for long periods of time, can certainly cause pain. This pain can occur due to several factors, including:


Tinnitus (buzzing ears)
Inflammation of the external ear (otitis externa)

Accumulation of ear wax (cerumen impakta), and so on

Accumulation of dirt in your ears can occur especially if you often use earphones that are not clean. Not only that, the condition of the ear which tends to be moist due to excessive use of earphones can also facilitate the microorganisms that cause infection more easily enter the ear and trigger an increase in ear wax production. Inflammation of the ear can also cause increased earwax production and even ear pain.


In addition to the effects of the earphones used, it could also be, pain in the ear that you experience occurs due to other factors, such as migraines, otitis media, disorders of the jaw joints, skin infections around the ears, lymphadenitis, trigeminal neuralgia, and so on.


Our advice, visit the doctor or ENT specialist directly at the nearest health facility so that your complaint can be handled properly. Frequently, your complaint will improve enough with the administration of several drugs (both those that are dripped directly into the ear or also oral medication).


In the meantime, so that pain in your ears decreases, you should first take paracetamol. Stop using earphones, unless you really need to. Always keep your ears dry and do not possess harmful substances (including cotton buds or water). Finally, do not carelessly give medicines to the ears who experience complaints without direct advice from a doctor.


Hope this helps ...

: by

Related Question

Why Does Every Exercise Excrete Itching To Swell?

Why Does Every Exercise Excrete Itching To Swell?

(1 year ago)

Tonight dock, I want to ask, why do you dock after sports or running, activities that cause a great heart beat, it feels itchy and my throat feels like something is swollen (I have... Read more

The Examination Is Needed To Determine Mental Disorders In A Person?

The Examination Is Needed To Determine Mental Disorders In A Person?

(10 months ago)

Hello .. I want to ask .. To determine whether we actually have mental disorders, is there a measuring instrument or not? Apart from matching our condition with the symptoms the do... Read more

Swollen Gums After Tooth Filling?

Swollen Gums After Tooth Filling?

(7 months ago)

Good afternoon, I want to ask, yesterday my teeth were hollow and I filled them, after 10 days my gums were enlarged and if they were pressed it hurt. NWhat is the cause and what i... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *